`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 9,Number 2,     March 2008

1

Homogenization and long time asymptotic of a fluid-structure interaction problem   Pages : 199 - 220

Grégoire Allaire and Alessandro Ferriero

 Abstract       Full Text      Related Articles

2

Lie symmetries, qualitative analysis and exact solutions of nonlinear Schrödinger equations with inhomogeneous nonlinearities   Pages : 221 - 233

Juan Belmonte-Beitia,  Víctor M. Pérez-García,  Vadym Vekslerchik and Pedro J. Torres

 Abstract       Full Text      Related Articles

3

Adaptive synchronization of a class of uncertain chaotic systems   Pages : 235 - 248

Samuel Bowong and Jean Luc Dimi

 Abstract       Full Text      Related Articles

4

Asymptotic behavior of size-structured populations via juvenile-adult interaction   Pages : 249 - 266

József Z. Farkas and Thomas Hagen

 Abstract       Full Text      Related Articles

5

Periodic solutions for a semi-ratio-dependent predator-prey dynamical system with a class of functional responses on time scales   Pages : 267 - 279

Mostafa Fazly and Mahmoud Hesaaraki

 Abstract       Full Text      Related Articles

6

A nonlinear degenerate system modelling water-gas flows in porous media   Pages : 281 - 308

Cédric Galusinski and Mazen Saad

 Abstract       Full Text      Related Articles

7

Quasi-static evolution of polyhedral crystals   Pages : 309 - 320

Przemysław Górka

 Abstract       Full Text      Related Articles

8

Feedback-mediated coexistence and oscillations in the chemostat   Pages : 321 - 351

Willard S. Keeran,  Patrick D. Leenheer and Sergei S. Pilyugin

 Abstract       Full Text      Related Articles

9

The effect of the remains of the carcass in a two-prey, one-predator model   Pages : 353 - 374

Sungrim Seirin Lee and Tsuyoshi Kajiwara

 Abstract       Full Text      Related Articles

10

Uniqueness in determining multiple polygonal scatterers of mixed type   Pages : 375 - 396

Hongyu Liu and Jun Zou

 Abstract       Full Text      Related Articles

11

A two-parameter geometrical criteria for delay differential equations   Pages : 397 - 413

Suqi Ma,  Zhaosheng Feng and Qishao Lu

 Abstract       Full Text      Related Articles

12

Dynamically consistent discrete Lotka-Volterra competition models derived from nonstandard finite-difference schemes   Pages : 415 - 429

Lih-Ing W. Roeger

 Abstract       Full Text      Related Articles